Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Pairs of matrices with property $ {\rm L}$


Authors: T. S. Motzkin and Olga Taussky
Journal: Trans. Amer. Math. Soc. 73 (1952), 108-114
MSC: Primary 09.0X
DOI: https://doi.org/10.1090/S0002-9947-1952-0049855-8
MathSciNet review: 0049855
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Frobenius, Über vertauschbare Matrizen, Preuss. Akad. Wiss. Sitzungsber. (1896) pp. 601-604.
  • [2] N. H. McCoy, On the characteristic roots of matric polynomials, Bull. Amer. Math. Soc. (1936) pp. 592-600. MR 1563361
  • [3] N. H. McCoy, On quasi-commutative matrices, Trans. Amer. Math. Soc. vol. 36 (1934) pp. 327-380. MR 1501746
  • [4] W. E. Roth, On $ k$-commutative matrices, Trans. Amer. Math. Soc. vol. 39 (1936) pp. 483-495. MR 1501859
  • [5] M. P. Drazin, J. W. Dungey, and K. W. Gruenberg, On commutative matrices, J. London Math. Soc. vol. 26 (1951) pp. 221-228. MR 0041095 (12:793e)
  • [6] H. Wielandt, Lineare Scharen von Matrizen mit reellen Eigenwerten, Math. Zeit. vol. 53 (1950) pp. 219-225. MR 0039687 (12:581i)
  • [7] H. B. Phillips, Functions of matrices, Amer. J. Math. vol. 41 (1919) pp. 266-278. MR 1506392

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.0X

Retrieve articles in all journals with MSC: 09.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049855-8
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society